Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1993, Volume 38, Issue 4, Pages 906–909 (Mi tvp4030)  

Short Communications

Laws of large numbers in Banach spaces of type $(F,F_1 )$

A. N. Chuprunov

Kazan State University

Abstract: This paper gives strong and weak laws of large numbers for random elements with values in Banach spaces of type $(F,F_1)$. The known laws of large numbers in Banach spaces of stable and Rademacher type $p$ are special cases of these results. Characterizations of spaces of type $(F,F_1)$ are given in terms of these laws.

Keywords: space of type $(F,F_1 )$, law of large numbers, random element.

Full text: PDF file (269 kB)

English version:
Theory of Probability and its Applications, 1993, 38:4, 733–737

Bibliographic databases:

Received: 26.12.1989

Citation: A. N. Chuprunov, “Laws of large numbers in Banach spaces of type $(F,F_1 )$”, Teor. Veroyatnost. i Primenen., 38:4 (1993), 906–909; Theory Probab. Appl., 38:4 (1993), 733–737

Citation in format AMSBIB
\Bibitem{Chu93}
\by A.~N.~Chuprunov
\paper Laws of large numbers in Banach spaces of type $(F,F_1 )$
\jour Teor. Veroyatnost. i Primenen.
\yr 1993
\vol 38
\issue 4
\pages 906--909
\mathnet{http://mi.mathnet.ru/tvp4030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1318008}
\zmath{https://zbmath.org/?q=an:0826.60005}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 38
\issue 4
\pages 733--737
\crossref{https://doi.org/10.1137/1138074}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4030
  • http://mi.mathnet.ru/eng/tvp/v38/i4/p906

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:104
    Full text:39
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021